# SDR EOPA111410358AL

- Difficulty date: November 14, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N358AL
- Make and model: Bell 206L-3
- Aircraft serial: 51460
- Aircraft time: 15,424 hours
- Engine: Allsn 250C30
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206032308003
- Condition: Cracked
- Location: Bs 205.76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FOUND TO HAVE 1.5 INCH CRACK.
